# SDR CA990804005

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Computer
- Part number: 676801007
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 18,331 hours
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

(CAN) FLAP FAULT INDICATION ON TAKEOFF.   PROBLEM FOUND WITHIN FLAP COMPUTER.
